On second order boundary value problems for functional differential inclusions in Banach spaces

Volume 28 / 2001

M. Benchohra, S. K. Ntouyas Applicationes Mathematicae 28 (2001), 293-300 MSC: 34A60, 34G20, 34K10. DOI: 10.4064/am28-3-5

Abstract

We investigate the existence of solutions on a compact interval to second order boundary value problems for a class of functional differential inclusions in Banach spaces. We rely on a fixed point theorem for condensing maps due to Martelli.

Authors

  • M. BenchohraDepartment of Mathematics
    University of Sidi Bel Abbes
    BP 89 2000 Sidi Bel Abbes, Algeria
    e-mail
  • S. K. NtouyasDepartment of Mathematics
    University of Ioannina
    45110 Ioannina, Greece
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image